Stability and Relative Stability of Porous Journal Bearing System With Axes Skewed

[+] Author and Article Information
D. V. Singh, R. Sinhasan

Dept. of Mechanical Engineering, Univ. of Roorke, U. P., India

J. of Lubrication Tech 96(4), 621-630 (Oct 01, 1974) (10 pages) doi:10.1115/1.3452510 History: Received August 02, 1973; Online October 18, 2010


This paper presents an analysis of the stability and relative stability of porous journal bearing system with journal and bearing axes skewed. For linearized system the paper includes the stability studies by Routh’s criteria and relative stability from the characteristic equations. For nonlinear systems, Liapunov functions have been constructed.

Copyright © 1974 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In